Hi, I am using Retin-A cream for 3 days. I do NOT apply it under my eyes area however, I got some kind of allergy. My eyes are watering, puffed up, skin is very dry and red under eyes. I am using it only for my face. Please advice. Thank you.
Retin-A Causes Eye Irritation/allergy?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Retin a and eyelid
Even though you are not applying it directly under the eye, it is possible that some of it is getting rubbed in that area while you are sleeping. Eyelid skin is very thin and can get quite irritated from the effects of retin-a. I would stop the medicine for 5-7 days, moisturize with vaseline/cerave cream/or even cortaid ointment for 3-5 days and see if symptoms go away. Please notify the provider that prescribed the medicine as well. You may need a lower strength of retin- a in the future.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.